MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 42MM CONST HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-42-13
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 320-10-05 - equinoxe reverse tray adapter plate tray +5 (b)(6), 320-20-00 - eq reverse torque defining screw kit (b)(6), 320-20-00 - eq reverse torque defining screw kit (b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm (b)(6), 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm (b)(6), 320-15-04 - rs glenoid plate post aug, 8 deg, right (b)(6), 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm (b)(6), 300-01-15 - equinoxe, humeral stem primary, press fit 15mm (b)(6), 315-35-00 - glnd kwire (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6), 320-20-30 - eq rev compress screw lck cap kit, 4.5 x 30mm (b)(6), 320-01-42 - equinoxe reverse 42mm glenosphere (b)(6), 315-35-00 - glnd kwire (b)(6), 320-15-05 - eq rev locking screw (b)(6), 321-20-00 - equinoxe reverse shoulder drill kit (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was report that male patient who had a right rtsa that was revised due to a fall, underwent a second revision approximately 2 months post the prior revision.A constrained liner was put in due to unavailability of standard 42mm liner (international recall) during the prior procedure.A couple months later, the constrained liner disengaged from the humeral tray while the patient was performing daily activity.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.X-ray images were provided.The explanted devices are not available for return as they were discarded.No device images provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6, h11.No device was returned for evaluation; radiograph images were provided; however, the reported event was unable to be confirmed.The review of pre-revision radiographs identified that the glenosphere could potentially be abnormally articulating against the posterior aspect of the humeral tray.This may be an indicator for humeral liner disassociation; however, it cannot be confirmed based on the angle of the radiograph.All other aspects of the radiograph appear unremarkable for implanted components.A review of complaint history determined that no further action is required as no trends were identified.A review of manufacturing data was performed and no discrepancies were found.The revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and product images were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 42MM CONST HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23812663
Report Number1038671-2025-03553
Device Sequence Number10066934
Product Code KWT
UDI-Device Identifier10885862086723
UDI-Public10885862086723
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-42-13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale